# SDR CA050407003

- Difficulty date: March 19, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech C-99
- Aircraft time: 9,076 hours
- Engine: Pwa PT6A36
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brushes
- Part number: 402
- Condition: Shorted
- Location: Mlg Motor
- Component: Motor, Electromech
- Component part number: 1153800025
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) A/C SUSTAINED GEAR COLLAPSE AFTER ERRONEOUS GEAR INDICATIONS.  MOTOR CURRENT LIMITER FOUND 'BLOWN', MOTOR WOULD NOT RUN UNDER 'LOAD'.  CASB CURRENTLY INVESTIGATING INCIDENT.  NOTE, BRUSH INSP LIMIT 2500 CYCLES BRUSH INSP TOTAL CYCLES 2374.  COULD NOT DUPLICATE ERRONEOUS GEAR INDICATIONS AT THIS TIME NOTE L/G MOTOR REPAIR REPORT TO FOLLOW.
